SciELO - Scientific Electronic Library Online

 
vol.47 número1Taut submanifoldsOn Complete Spacelike Submanifolds in the De Sitter Space With Parallel Mean Curvature Vector índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Articulo

Indicadores

  • No hay articulos citadosCitado por SciELO

Links relacionados

  • En proceso de indezaciónCitado por Google
  • No hay articulos similaresSimilares en SciELO
  • En proceso de indezaciónSimilares en Google

Bookmark


Revista de la Unión Matemática Argentina

versión On-line ISSN 1669-9637

Resumen

TOJEIRO, Ruy. Riemannian G-manifolds as Euclidean submanifolds. Rev. Unión Mat. Argent. [online]. 2006, vol.47, n.1, pp. 73-83. ISSN 1669-9637.

We survey on some recent developments on the study of Riemannian G-manifolds as Euclidean submanifolds.

Palabras llave : Riemannian G-manifolds; rotation hypersurfaces; polar actions; rigidity of hypersurfaces; warped products.

        · texto en Inglés     · pdf en Inglés